# SDR IPXA2019041984177

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 55,573 hours, 18,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PS1 CHECK,ENTRY DOOR EMERGENCY EXIT SIGN LENS DETACHEDLENS RESECURED IAW AMM 33-51-01 REV126.01
